# SDR DALA2019102976238

- Difficulty date: October 26, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 62,759 hours, 23,055 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6716, L/P 1333355) CORROSION ON DECK PLATE WAS FOUND OUT OF LIMITS AT STA. 1681 BTW RBL 3 AND RBL 5 AT PAX. CABIN (W4). (AFT-WET AREA). CORRECTIVE ACTION: SUMMARY OF NR 00516 CORROSION LEVEL 2: PERMANENT REPAIR WAS PERFORMED ON DECK PLATE STA 1681 BTW RBL 3 AND RBL 5 PER ETI 57-19-137 REV. 3 AND ER/A 582444-14 REV. ORG. SECTION I.
